# SDR UPS02838707

- Difficulty date: June 26, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT REMAIN ON AND CANNOT BE EXTINGUISHED.  RESET EMERGENCY LIGHTS BATTERY PACK, OPS CHECKS GOOD.
